# SDR IPXA3M79330

- Difficulty date: July 9, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 67,891 hours, 12,914 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Flap, Doug
- Component part number: NRC6055507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT INBD FLAP LOWER SKIN GOUGED AT OTBD CORNER T/E.  REPAIRED LT INBD FLAP LOWER SKIN IAW SRM 57- 00-01, REPAIR 1, FIG 201. (MAJOR)
